# SDR SWAA2021092721340

- Difficulty date: September 21, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOC. LE STA 161.04 AT LT HORIZONTAL STABILIZER.  REMOVED L/E RIB IAW SRM 51-40-02 & PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE.  COMPLETED DRILLED NEW L/E RIB IAW SRM 51-40-05 & APPLIED PROTECTIVE TREATMENT ON OPENED HOLES IAW SRM 51-20-01.  INSTALLED NEW L/E RIB AND FASTENER IAW SRM 51-40-02 & DRAWING 186A1001 REV A.
